SOLPADEINE MAX TABLETS - 20 TABLETS
Solpadeine Max Tablets help give powerful pain relief from a range of ailments, such as headaches, period pain, migraines and dental pain.
Medicines are not ordinary items of ecommerce. This medicine is frequently misused and your order will be checked by the pharmacist in accordance with our policy on the sale of medicines frequently misused.
A red capsule shaped tablet which provides powerful strong pain relief for conditions such as headache, backache, sinusitis, dental pain, arthritic and muscle pain, nerve pain (neuralgia), migraine and period pain.
Adults: Two tablets to be taken up to four times a day as needed but no more regularly than every four hours. No more than two tablets per dose. No more than eight tablets in 24 hours.
Paracetamol 500mg and Codeine Phosphate hemihydrate 12.8mg per tablet.
Not suitable for children. Do not exceed the stated dose. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine. Do not take for more than three days without consulting a doctor due to risk of addiction. Strong pain killers should be used for the shortest possible time and should be stopped or an alternative product used when the pain lessens. Codeine containing products can cause drowsiness, be very careful if driving or using heavy machinery.